Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 193, NWS Cleveland, OH

August 18, 2019Portage County, Summit County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 18, 2019, 6:03 PM EDT for Portage County, Summit County, Ohio. It was in force for 57 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2019, 6:03 PM EDT (22:03 UTC)
Expired
Aug 18, 2019, 7:00 PM EDT
In force
57 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Portage County, OH, Summit County, OH

The radar

The Cleveland radar (KCLE), 46 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 6:03 PM EDTHAIL 1.753 Wnw Mogadore, OHSEVERAL LARGE BRANCHES DOWN AS WELL.
Aug 18, 6:05 PM EDTHAIL 13 E Akron, OHQUARTER SIZE HAIL.
Aug 18, 6:07 PM EDTHAIL 12 W Mogadore, OHQUARTER SIZE HAIL.
Aug 18, 6:08 PM EDTTSTM WND DMG2 Sse Tallmadge, OHSEVERAL DOWNED TREES ON EASTWOOD AVENUE WITH ONE TREE ON A HOUSE. ANOTHER TREE ON A HOUSE ON IVYWOOD DRIVE.
Aug 18, 6:08 PM EDTTSTM WND DMGMogadore, OHNUMEROUS TREES AND BRANCHES DOWN AND QUARTER SIZE HAIL.
Aug 18, 6:08 PM EDTTSTM WND DMGMogadore, OHNUMEROUS TREES AND BRANCHES DOWN AND QUARTER SIZE HAIL.
Aug 18, 6:08 PM EDTHAIL 1Tallmadge, OHQUARTER SIZED HAIL REPORTED.
Aug 18, 6:10 PM EDTHAIL 1.751 Nne Mogadore, OHHAIL UP TO GOLF BALL SIZED REPORTED.
Aug 18, 6:10 PM EDTHAIL 1.751 Nne Mogadore, OHHAIL UP TO GOLF BALL SIZED REPORTED.
Aug 18, 6:17 PM EDTHAIL 1.251 Nne Brimfield, OHQUARTER TO HALF DOLLAR SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 3:24 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.1 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2019-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 566 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2019-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
566 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1315 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

584 
WUUS51 KCLE 182203
SVRCLE
OHC133-153-182300-
/O.NEW.KCLE.SV.W.0193.190818T2203Z-190818T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
603 PM EDT Sun Aug 18 2019

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Portage County in northeastern Ohio...
  Northeastern Summit County in northeastern Ohio...

* Until 700 PM EDT.

* At 602 PM EDT, severe thunderstorms were located along a line
  extending from near Cuyahoga Falls to near Mogadore, moving east at
  35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Akron, Ravenna, Cuyahoga Falls, Kent, Green, Hudson, Twinsburg,
  Tallmadge, Streetsboro, Macedonia, Mogadore, Garrettsville, Mantua,
  Stow, Aurora, Brecksville, Brimfield, Randolph, Munroe Falls and
  Richfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4123 8163 4128 8162 4128 8157 4129 8157
      4135 8134 4135 8102 4110 8099 4099 8100
      4098 8149
TIME...MOT...LOC 2202Z 254DEG 31KT 4121 8154 4102 8141 

HAIL...1.00IN
WIND...60MPH
 
$$

Jamison
2 follow-up statements
128 
WWUS51 KCLE 182229
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
629 PM EDT Sun Aug 18 2019

OHC153-182239-
/O.CAN.KCLE.SV.W.0193.000000T0000Z-190818T2300Z/
Summit OH-
629 PM EDT Sun Aug 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SUMMIT COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled for Summit County. A 
Severe Thunderstorm Watch remains in effect until 1000 PM EDT for 
northeastern Ohio.

LAT...LON 4134 8139 4135 8134 4135 8102 4113 8099
      4099 8100 4099 8131 4098 8132 4098 8134
      4099 8139
TIME...MOT...LOC 2229Z 254DEG 31KT 4127 8125 4108 8112 

$$

OHC133-182300-
/O.CON.KCLE.SV.W.0193.000000T0000Z-190818T2300Z/
Portage OH-
629 PM EDT Sun Aug 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR PORTAGE COUNTY...

At 629 PM EDT, severe thunderstorms were located along a line
extending from Mantua to 8 miles southeast of Ravenna, moving east at
35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         damage to trees and power lines.

Locations impacted include...
Ravenna, Kent, Tallmadge, Streetsboro, Mogadore, Garrettsville,
Mantua, Aurora, Brimfield, Randolph, Atwater, Edinburg, Windham,
Hiram, Craig Beach, Deerfield, Brady Lake, Sugar Bush Knolls, Wayland
and South Canal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4134 8139 4135 8134 4135 8102 4113 8099
      4099 8100 4099 8131 4098 8132 4098 8134
      4099 8139
TIME...MOT...LOC 2229Z 254DEG 31KT 4127 8125 4108 8112 

HAIL...1.75IN
WIND...60MPH
 
$$

Jamison
446 
WWUS51 KCLE 182245
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
645 PM EDT Sun Aug 18 2019

OHC133-182300-
/O.CON.KCLE.SV.W.0193.000000T0000Z-190818T2300Z/
Portage OH-
645 PM EDT Sun Aug 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR EASTERN PORTAGE COUNTY...

At 645 PM EDT, severe thunderstorms were located along a line 
extending from Garrettsville to near Newton Falls, moving east at 30 
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Garrettsville, Atwater, Edinburg, Windham, Hiram, Craig Beach,
Deerfield, Wayland and South Canal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4099 8122 4135 8120 4135 8102 4113 8099
      4099 8100
TIME...MOT...LOC 2245Z 254DEG 31KT 4130 8109 4111 8096 

HAIL...1.00IN
WIND...60MPH
 
$$

Jamison

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 4:42 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Aug 18, 4:42 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
442 PM EDT Sun Aug 18 2019

.SYNOPSIS...
A stationary front will remain west to east across the region
over the next several days. A series of weak troughs will move
along the front bringing on and off chances for storms through
the middle of this week. The front will move southeast through
the area Wednesday night. A cooler and drier weather pattern
will follow for the end of the week as high pressure builds
across the region.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
Convection beginning to impact the area this afternoon, a few
hours ahead of schedule as noted in the previous discussion. The
environment remains a bit marginal, with the better storms west
near a corridor of good mid level lapse rates and effective bulk
shear values of 30-35 kts. More storms continue to fire off an
outflow boundary across northeast Ohio. Shear will be increasing
a bit into this evening, although it remains to be seen if this
convection will work over the moderate instability across the
area this afternoon. Even more uncertainty lies with upstream
convection potentially developing and moving into the area after
00Z, as the bulk of the hi-res guidance suggests. Have hedged
with lingering chance pops through the evening into the
overnight. Any precip will quickly diminish after midnight.

The synoptic cold front will settle south into the area on
Monday. Depending on the amount of destabilization south of the
boundary, more showers and a few storms may develop as the day
progresses. Right now, have slight chance pops moving to chance
pops during the afternoon across portions of the area. The front
will remain anchored across the northern part of the area
Monday night, with pops generally diminishing through the night
with the loss of daytime heating.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
The synoptic boundary will linger over the northern part of the
area Tuesday into Wednesday. This may promote diurnally induced
convection Tuesday and again Wednesday, with better, more
organized convection limited to any upstream MCS activity that
may sneak into the area. Have held with chance pops for now. A
stronger shortwave will move through the area Wednesday into
Wednesday night, which will push the front south through the
area, bringing a demise to local precipitation chances Wednesday
night. Above normal temps and humid conditions will persist
until the front moves through.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
A quiet, cooler pattern emerges by Thursday as high pressure
drifts east across the Great Lakes region. Seasonably cooler
temperatures in the mid to upper 70s Thursday and Friday will
recover into the low/mid 80s by the end of the weekend. Dry
conditions will prevail until at least Sunday, as some moisture
return into the area may bring scattered shower/thunderstorm
activity on Sunday.

&&

.AVIATION /18Z Sunday THROUGH Friday/...
Low confidence TAF with respect to TSRA potential this evening.
Aside from TSRA near KTOL at the onset of the period, best
chances for TSRA will be between 00Z and 05Z from west to east
across the area this evening. Given low confidence in model
solutions, have only mentioned TSRA in PROB30/TEMPO until
development becomes clearer. Outside of TSRA, mainly VFR
conditions expected, although some lowering ceilings to MVFR
possible at the end of the period as a cold front sinks south
into the area. Some gusts to 20 kts are possible this afternoon
out of the southwest. Winds will remain south to southwest,
becoming more west/northwest as the cold front moves through at
the end of the period.

OUTLOOK...Intervals of non-VFR possible primarily with
thunderstorms possible Monday and again on Wednesday.

&&

.MARINE...
A relatively quiet period on the lake this week, as a frontal
boundary will meander near the lake through Wednesday. This will
keep winds variable over the lake through Wednesday until a cold
front pushes south of the lake. This will bring northerly winds
to the lake until the end of the week as high pressure drifts
across the region. Winds will swing around to the south as the
high pushes into New England this weekend.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt
SHORT TERM...Greenawalt
LONG TERM...Greenawalt
AVIATION...Greenawalt
MARINE...Greenawalt
Hazardous weather outlook, Aug 18, 4:48 PM EDT, 1 hour 15 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
448 PM EDT Sun Aug 18 2019

LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089-
PAZ001>003-192100-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
448 PM EDT Sun Aug 18 2019

...SEVERE THUNDERSTORM WATCH 599 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

LEZ061-192100-
Lake Erie open waters from Ripley to Buffalo NY-
448 PM EDT Sun Aug 18 2019

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 18, 5:39 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
539 PM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             2 S EDINBORO            41.85N 80.13W
08/18/2019  E1.00 INCH       ERIE               PA   TRAINED SPOTTER

&&
Local storm report, Aug 18, 5:42 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
542 PM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     1 WSW PERRYSVILLE       40.65N 82.33W
08/18/2019                   ASHLAND            OH   LAW ENFORCEMENT

            TREE DOWN.

&&

DK
Local storm report, Aug 18, 5:46 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
546 PM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND DMG     4 NE PERRYSVILLE        40.69N 82.26W
08/18/2019                   ASHLAND            OH   LAW ENFORCEMENT

            MULTIPLES TREES AND POWER LINES DOWN.

&&

DK
Local storm report, Aug 18, 5:53 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
553 PM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     2 SW MEADVILLE          41.63N 80.16W
08/18/2019                   CRAWFORD           PA   EMERGENCY MNGR

            TREE ON HOUSE WITH STRUCTURAL COLLAPSE.

&&

DK
Special weather statement, Aug 18, 5:53 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Cleveland OH
553 PM EDT Sun Aug 18 2019

OHZ011-020>022-182215-
Summit-Portage-Medina-Cuyahoga-
553 PM EDT Sun Aug 18 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PORTAGE...
SOUTHEASTERN CUYAHOGA...NORTHEASTERN MEDINA AND SUMMIT COUNTIES...

At 551 PM EDT, a strong thunderstorm was located 9 miles east of
Medina, moving northeast at 30 mph. Wind gusts up to 50 mph are
possible with this storm. Heavy rain is also falling with this
storm. If outdoors, consider seeking shelter inside a building.

Locations impacted include...
Akron, Cuyahoga Falls, Brunswick, North Royalton, Kent, Barberton,
Solon, Hudson, Twinsburg, Tallmadge, Streetsboro, Macedonia, Stow,
Broadview Heights, Aurora, Brecksville, Norton, Hinckley, Fairlawn
and Munroe Falls.

LAT...LON 4121 8182 4135 8162 4135 8132 4116 8131
      4099 8167
TIME...MOT...LOC 2151Z 242DEG 25KT 4114 8169

Jamison
Local storm report, Aug 18, 6:00 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
600 PM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     7 S CONNEAUT LAKE       41.50N 80.33W
08/18/2019                   CRAWFORD           PA   EMERGENCY MNGR

            *** 2 INJ ***
            TREE FELL ON CAR.

&&

DK

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 3:38 AM EDTSpecial Weather StatementCLEHancock67 min
Aug 18, 4:04 AM EDTSpecial Weather StatementCLESandusky, Seneca41 min
Aug 18, 4:37 AM EDTSevere Thunderstorm WarningCLEErie, Huron, Ottawa, Sandusky, Seneca38 min
Aug 18, 4:49 AM EDTSpecial Marine WarningCLE40 min
Aug 18, 5:12 AM EDTSpecial Weather StatementCLELorain48 min
Aug 18, 5:48 AM EDTSpecial Weather StatementCLECuyahoga57 min
Aug 18, 5:55 AM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain, Medina, Summit50 min
Aug 18, 6:08 AM EDTSpecial Marine WarningCLE52 min
Aug 18, 6:21 AM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake, Portage, Summit39 min
Aug 18, 6:38 AM EDTSpecial Marine WarningCLE67 min
Aug 18, 6:50 AM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Lake55 min
Aug 18, 7:27 AM EDTSevere Thunderstorm WarningCLEAshtabula63 min
Aug 18, 7:33 AM EDTSpecial Marine WarningCLE57 min
Aug 18, 9:15 AM EDTSpecial Weather StatementCLEWood45 min
Aug 18, 9:39 AM EDTSevere Thunderstorm WarningCLEHancock, Sandusky, Seneca, Wood51 min
Aug 18, 10:17 AM EDTSevere Thunderstorm WarningCLESandusky, Seneca43 min
Aug 18, 10:48 AM EDTSpecial Weather StatementCLEErie, Huron42 min
Aug 18, 10:54 AM EDTSpecial Marine WarningCLE51 min
Aug 18, 1:04 PM EDTSpecial Weather StatementCLELucas56 min
Aug 18, 1:57 PM EDTSevere Thunderstorm WarningCLELucas43 min
Aug 18, 3:06 PM EDTSpecial Marine WarningCLE65 min
Aug 18, 3:48 PM EDTSpecial Weather StatementCLEWood27 min
Aug 18, 4:08 PM EDTSevere Thunderstorm WarningCLEHancock, Wood28 min
Aug 18, 4:09 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga81 min
Aug 18, 4:59 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Medina, Wayne46 min
Aug 18, 5:29 PM EDTSevere Thunderstorm WarningCLEMedina31 min
Aug 18, 5:33 PM EDTSevere Thunderstorm WarningCLEStark, Summit, Wayne42 min
Aug 18, 5:34 PM EDTSevere Thunderstorm WarningCLETrumbull41 min
Aug 18, 5:37 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage23 min
Aug 18, 5:48 PM EDTAreal Flood AdvisoryCLEAshtabula, Trumbull4 hr
Aug 18, 5:53 PM EDTSpecial Weather StatementCLESummit22 min
Aug 18, 6:15 PM EDTSpecial Weather StatementCLEStark45 min
Aug 18, 6:38 PM EDTSevere Thunderstorm WarningCLETrumbull67 min
Aug 18, 6:56 PM EDTSevere Thunderstorm WarningCLEMahoning36 min
Aug 18, 7:08 PM EDTAreal Flood AdvisoryCLEMahoning, Trumbull4 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.